NATIONAL BUREAU OF ECONOMIC RESEARCH
NATIONAL BUREAU OF ECONOMIC RESEARCH

Numerical Aspects of Multivariate Normal Probabilities in Econometric Models

J. E. Dutt

Chapter in NBER book Annals of Economic and Social Measurement, Volume 5, number 4 (1976), Sanford V. Berg, editor (p. 547 - 561)
Published in October 1976 by NBER

download in pdf format
   (682 K)

email paper

Machine-readable bibliographic record - MARC, RIS, BibTeX

Users who downloaded this chapter also downloaded* these:
Heckman The Common Structure of Statistical Models of Truncation, Sample Selection and Limited Dependent Variables and a Simple Estimator for Such Models
Heckman Introduction to "Annals of Economic and Social Measurement, Volume 5, number 4"
Kaufman and Stallings The Political Economy of Latin American Populism
McFadden Quantal Choice Analaysis: A Survey
McFadden A Comment on Discriminant Analysis "Versus" Logit Analysis
 
Publications
Activities
Meetings
NBER Videos
Themes
Data
People
About

National Bureau of Economic Research, 1050 Massachusetts Ave., Cambridge, MA 02138; 617-868-3900; email: info@nber.org

Contact Us